# SDR DALA2022072205065

- Difficulty date: July 21, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 105,183 hours, 15,567 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0197, FOUND #04 OVERWING SLIDE DOOR LATCH WORN. CORRECTIVE ACTION: REPLACED #4 OVERWING DOOR LATCH ON R/T SIDE. CORRECTIVE ACTION: (8907165)
